# SDR UALA2013062504404

- Difficulty date: June 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 58,222 hours, 6,783 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG OIL ODOR IN ENTIRE CABIN WITH APU BLEED ON AND PACKS ON.   REPLACED APU IAW AMM 49-11-01-401.  OPS AND LEAK CHECKED NORMAL.
